# SDR 07FDEA02938

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53984650202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD REPAIR PERFORMED BY BLEND OUT THE CORROSION TO SMOOTH CONTOUR AND REPLACEMENT OF AFFECTED FASTENER IAW SRM 51-74-10 AND 51-40-21, APPROVED BY EA 6-5318-112443 AND RAS/DAHAM/4022393/2007 ISS A.
